# SDR AALA202407088714

- Difficulty date: July 5, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 65,071 hours, 37,746 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: C245920001
- Part serial: H2856
- Condition: Leaking
- Location: Mlg
- Part time: 70,175 hours, 27,482 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED THAT THE RIGHT BRAKE PEDAL HAS 1-2 INCHES OF TRAVEL BEFORE ENGAGING. MAINTENANCE FOUND THE FLUID LEVEL OF THE LOW PRESSURE BRAKE RESERVOIR BELOW LIMITS DUE TO THE RIGHT BRAKE MASTER CYLINDER 2626GM LEAKING WHICH WAS REPLACED PER AMM 32-43-12. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
